MathSciNet Relay Station
MathSciNet bibliographic data
MR1698356 65M15 (34G20)
Nakaguchi, Etsushi; Yagi, Atsushi Error estimates of implicit Runge-Kutta methods for quasilinear abstract equations of parabolic type in Banach spaces. Japan. J. Math. (N.S.) 25 (1999), no. 1, 181–226.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement